# SDR R61A201611110656

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N429YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000408
- Aircraft time: 6,374 hours, 4,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT TWO FLIGHT ATTENDANT FLASHLIGHTS WERE INOPERATIVE.  MAINTENANCE CHARGED THE FLASHLIGHTS IAW AMM AND OPS CHECKED GOOD.
